Alert archive / California / Small Craft Advisories in 2021

Small Craft Advisory 129, NWS Los Angeles, CA

September 28, 2021

NWS Los Angeles, CA issued this small craft advisory at Sep 28, 2021, 2:48 AM PDT. It took effect at Sep 28, 2021, 12:00 PM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2021, 2:48 AM PDT (09:48 UTC)
In effect from
Sep 28, 2021, 12:00 PM PDT
Expired
Sep 30, 2021, 3:00 AM PDT
In force
39 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

032 
WHUS76 KLOX 280948
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
248 AM PDT Tue Sep 28 2021

PZZ645-281800-
/O.CAN.KLOX.SC.Y.0127.000000T0000Z-210929T1000Z/
/O.NEW.KLOX.SC.Y.0129.210928T1900Z-210929T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
248 AM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-281800-
/O.CAN.KLOX.SC.Y.0127.000000T0000Z-210928T1000Z/
/O.NEW.KLOX.SC.Y.0129.210928T2200Z-210929T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
248 AM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-673-676-281800-
/O.EXT.KLOX.SC.Y.0127.000000T0000Z-210928T1600Z/
/O.EXT.KLOX.GL.W.0044.210928T1600Z-210929T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
248 AM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...
...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts to 40 kt and
  combined seas of 9 to 13 feet are expected when conditions are 
  worst.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...For the Gale Warning, from 9 AM this morning to 3 AM 
  PDT Wednesday. For the Small Craft Advisory, until 9 AM PDT 
  this morning.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
8 follow-up statements
486 
WHUS76 KLOX 281548
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
848 AM PDT Tue Sep 28 2021

PZZ670-673-676-290000-
/O.EXP.KLOX.SC.Y.0127.000000T0000Z-210928T1600Z/
/O.CON.KLOX.GL.W.0044.210928T1600Z-210929T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
848 AM PDT Tue Sep 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and 
  combined seas 10 to 15 feet expected when conditions are worst.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ645-290000-
/O.CON.KLOX.SC.Y.0129.210928T1900Z-210929T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
848 AM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...From noon today to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-290000-
/O.CON.KLOX.SC.Y.0129.210928T2200Z-210929T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
848 AM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 3 PM this afternoon to 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
024 
WHUS76 KLOX 282106
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
206 PM PDT Tue Sep 28 2021

PZZ670-673-676-290515-
/O.CON.KLOX.GL.W.0044.000000T0000Z-210929T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
206 PM PDT Tue Sep 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 10 to 15 feet when conditions are worst.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ645-290400-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210929T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
206 PM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ650-290400-
/O.CON.KLOX.SC.Y.0129.210928T2200Z-210929T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
206 PM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
334 
WHUS76 KLOX 290331
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
831 PM PDT Tue Sep 28 2021

PZZ650-290445-
/O.CAN.KLOX.SC.Y.0129.000000T0000Z-210929T0400Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
831 PM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have subsided below Advisory level.

$$

PZZ670-673-676-291000-
/O.CON.KLOX.GL.W.0044.000000T0000Z-210929T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
831 PM PDT Tue Sep 28 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 10 to 15 feet when conditions are worst.

* WHERE...Portions of the coastal waters of southwest California.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ645-291000-
/O.EXT.KLOX.SC.Y.0129.000000T0000Z-210929T1000Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
831 PM PDT Tue Sep 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
015 
WHUS76 KLOX 290958
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
258 AM PDT Wed Sep 29 2021

PZZ670-673-676-291800-
/O.EXP.KLOX.GL.W.0044.000000T0000Z-210929T1000Z/
/O.EXB.KLOX.SC.Y.0129.210929T1000Z-210930T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
258 AM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...
...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ645-291800-
/O.EXT.KLOX.SC.Y.0129.000000T0000Z-210930T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
258 AM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous wind and sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
878 
WHUS76 KLOX 291552
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
852 AM PDT Wed Sep 29 2021

PZZ645-300000-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210930T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
852 AM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-673-676-300000-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210930T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
852 AM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
408 
WHUS76 KLOX 292108
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
208 PM PDT Wed Sep 29 2021

PZZ645-300400-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210930T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
208 PM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Hazardous sea conditions.

* WHERE...Point Piedras Blancas to Point Sal westward out to 10 
  NM.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ670-673-676-300515-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210930T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
208 PM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest 
  California. 

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
230 
WHUS76 KLOX 300413
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
913 PM PDT Wed Sep 29 2021

PZZ645-300515-
/O.EXP.KLOX.SC.Y.0129.000000T0000Z-210930T0400Z/
Point Piedras Blancas to Point Sal westward out to 10 NM-
913 PM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have subsided below Advisory level.

$$

PZZ670-673-676-301000-
/O.CON.KLOX.SC.Y.0129.000000T0000Z-210930T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
913 PM PDT Wed Sep 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WHAT...Hazardous sea conditions.

* WHERE...Portions of the coastal waters of southwest California.

* WHEN...Until 3 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
806 
WHUS76 KLOX 300958
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
258 AM PDT Thu Sep 30 2021

PZZ670-673-676-301100-
/O.EXP.KLOX.SC.Y.0129.000000T0000Z-210930T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
258 AM PDT Thu Sep 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 8:24 PM PDT, 6 hours 24 minutes earlier.

Area forecast discussion, Sep 27, 8:24 PM PDT, 6 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Los Angeles/Oxnard CA
824 PM PDT Mon Sep 27 2021

.SYNOPSIS...27/823 PM.

A cool air mass will linger through Tuesday as a deep marine
layer and strong onshore flow remain in place. Overnight low
clouds and fog will push well inland across the valleys and
coastal slopes tonight into early Tuesday. A significant warming
trend with limited low cloud coverage is expected from Wednesday
into this coming weekend. Offshore flow during this time will
push temperatures well above normal for most areas.

&&

.SHORT TERM (MON-THU)...27/819 PM.

***UPDATE***

A weak upper ridge over the area today is quickly weakening and
shifting southeast, as a strong upper low begins to move down the
California coast. While no rain is expected south of the Bay Area,
this low will help to increase northerly gradients across
portions of Southwest California resulting in increasing northerly
flow. The WRF model shows northwest to north winds affecting the
Santa Barbara South Coast and Santa Ynez Foothills, and the I-5
Corridor, with gusty west winds in the Antelope Valley. Meanwhile
the NAM12 shows somewhat weaker winds, with a later onset time.

As for the marine layer, the deep marine layer will remain in
place as the West Coast low approaches the area. Some locations
had light to moderate drizzle this morning, and expect this may
occur again Tuesday morning. Low clouds will move well inland,
across all of the valleys, into interior San Luis County, and
onto the lower mountain slopes. The western SBA South Coast will
likely remain clear through the late night hours due to the north
winds, but once the winds begin to diminish, low clouds are likely
to fill in across the coastline.

Tuesday should see somewhat better clearing of low clouds than
today, with the timing depending on the progression of a dry cold
front across the area. Another cool day is expected for coastal
areas, with much cooler temperatures inland with highs in the 70s.

***From Previous Discussion***

For Tuesday night into Wednesday, gusty winds will return to much
of Santa Barbara County Tuesday evening and advisory level winds
are likely once again in favored locations through and below
passes and canyons. Heights will be on the rise, resulting in a
shallower marine layer depth and better clearing trends across the
forecast area by Wednesday. Temperatures will also rise in most
locations by Wednesday, with highs returning to near normal.

Finally, Wednesday night and Thursday will be characterized by
clear skies with cool temperatures Wednesday night in the dry air
and much warmer temperatures Thursday with locally gusty northeast
winds as low level flow becomes more dominantly offshore.

.LONG TERM (FRI-MON)...27/155 PM.

For Friday through Monday, higher heights and persistent weak
offshore flow will cause sunny skies and very warm temperatures
through the period. Highs in the 90s will be common in the valleys
with warmest locations topping 100 degrees.

&&

.AVIATION...27/1834Z.

The marine layer depth was around 3100 feet deep at KLAX.

MVFR conditions will linger across most coastal and valley
terminals through at least 20Z, and possibly longer. Coastal
terminals will very likely struggle to clear again. There is a
moderate (30 to 50 percent) chance of valley terminals remaining
in MVFR conditions into the afternoon hours.

KLAX...MVFR conditions will linger through the period. There is a
20 percent chance of VFR conditions developing between 20Z and
02Z. There is a 20 percent chance of IFR conditions in drizzle
after 06z.

KBUR...MVFR conditions will linger through much of the period.
There is a 20 percent chance of IFR conditions in drizzle between
10Z and 16Z. There is a 50 percent chance of MVFR conditions
lingering past 20Z until as late as 23Z.

&&

.MARINE...27/1047 AM.

The latest model guidance has increased the winds across the outer
waters, so please note the changes below.

For the waters northwest through southwest of the Channel Islands,
along the Central Coast and extending into the western portion of
the Santa Barbara Channel. Winds will possibly strengthen to Gale
Force in the outer waters this afternoon through Tuesday night. A
Gale Watch was already in effect for Tuesday afternoon through
Tuesday night, and now has been extended to this afternoon and
tonight as well. The situation will be monitored closely and a
Gale Warning is likely to be issued in the outer waters for the
afternoon issuance. Seas will likely build through this afternoon
and tonight and widespread SCA conditions with gusty winds and
short period hazardous seas are likely as tonight. Beyond 10 NM
from shore, gales are very likely to develop possibly as early as
this afternoon. A Gale Watch remain in effect for these areas. By
Friday, winds and seas are expected to drop below SCA levels.

Inside the southern California bight and into central and eastern
portions of the Santa Barbara Channel, a Small Craft Advisory has
been issued for the western portion of the Santa Barbara Channel,
and this will likely be extended into Tuesday afternoon. Widespread
SCA conditions with gusty winds and short period hazardous seas
are possible on Tuesday evening in the Santa Barbara Channel.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 3 AM PDT Tuesday for zones
      39-52. (See LAXNPWLOX).
     Wind Advisory in effect until 10 AM PDT Tuesday for zones
      53-54. (See LAXNPWLOX).
     Wind Advisory in effect from midnight tonight to 9 PM PDT
      Tuesday for zone 59. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Wednesday for
      zone 645. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Tuesday for
      zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 11 AM PDT Tuesday for
      zones 670-673-676. (See LAXMWWLOX).
     Gale Warning in effect from 11 AM Tuesday to 3 AM PDT
      Wednesday for zones 670-673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (THU-MON).

Gusty northeast winds are possible Thursday across Los Angeles and
Ventura Counties. Temperatures will warm to near heat advisory
levels Thursday through Sunday. There will also be elevated to
brief critical fire weather concerns Thursday through Sunday.

&&

PUBLIC...Sweet/Smith
AVIATION...Sweet/Hall
MARINE...Sweet/Hall
SYNOPSIS...Smith

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 2:26 PM PDTWind AdvisoryLOX12 hr

Nearby

Small Craft Advisories in California, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.